MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST TRACHEOSTOMY CANNULA; TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE

TRACOE MEDICAL GMBH TRACOE TWIST TRACHEOSTOMY CANNULA; TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE
Model Number REF 303-07
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026 it was reported that patient knocked tracheostomy with mitts in situ, which led to tracheostomy inner cannula snapped into three parts.The white ring became detached and there was a fragment left in situ.Clamps had to be used to retrieve the remaining inner cannula body from within the tracheotomy tube to ensure it didn't migrate into the trachea.No health effect on the patient.
 
Additional Manufacturer Narrative
According to the complaint description the patient knocked tracheostomy with mitts insitu and tracheostomy inner cannula snapped into three parts the white ring became detached and there was a fragment left in situ.A photo/sample was requested but not received up to date.Therefore, a theoretical investigation was conducted.Tracing of the lot number related to the complaint revealed no recurrences of the same issue within the batch; incoming goods inspection and production data are inconspicuous.No clear results available based on the lack of furhter details and photos of the defect tube or the return of the affected tube.

Brand Name
TRACOE TWIST TRACHEOSTOMY CANNULA
Common Device Name
TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key24276090
Report Number8010485-2026-63629
Device Sequence Number8569392
Product Code JOH
UDI-Device Identifier04035324034314
UDI-Public4035324034314
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K961449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Other,Replace
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 303-07
Device Catalogue NumberREF 303-07
Device Lot Number1100053522
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown